Complutense University Library

Explicit Formulae for the Characteristics of the M/H2/1 Retrial Queue

Artalejo, Jesús R. (1993) Explicit Formulae for the Characteristics of the M/H2/1 Retrial Queue. The Journal of the Operational Research Society , 44 (3). pp. 309-313. ISSN 0160-5682

[img] PDF
Restricted to Repository staff only until 31 December 2020.

155kB

Official URL: http://www.jstor.org/stable/2584201

View download statistics for this eprint

==>>> Export to other formats

Abstract

In this paper we study the M/H2/1 queue with returning customers. We obtain explicit formulae for the steady-state distribution and the expected quality characteristics of the system. In addition, a simple recursion scheme for computing the 'orbit' busy period is proposed.

Item Type:Article
Uncontrolled Keywords:Convolutive equations, Hyperexponential distribution, Markov processes, Retrial queues, Steady-state distribution
Subjects:Sciences > Mathematics > Operations research
ID Code:16282
References:

T. Yang and J. G. C. Templeton (1987) A survey on retrial queues.Queueing Syst.2,201-233.

G. I. Falin (1990) A survey of retrial queues. Queueing Syst. 7, 127-168.

A.G.de Kok(1984)Algorithmic methods for single server systems with repeated attempts.Statistica Neerlandica 38,23-32.

J. Keilson, J. Cozzolino and H. Young (1968) A. service system with unfilled request repeated. Opns Res. 16,1126-1137.

Q.H.Choo and B. W. Conolly (1979) New results in the theory of repeated orders queueing systems.J.Appl. Probab.16,631-640.

Deposited On:10 Sep 2012 08:02
Last Modified:10 Sep 2012 08:02

Repository Staff Only: item control page